# SDR IPXA2020052645698

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: NCA60721
- Part serial: UP71325
- Condition: Gouged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H A/C BAY ACCESS DOOR 113DL HAS A GOUGE ON INTERIOR AFT SIDE FLAT EDGE.ACCOMPLISHED PERMANENT REPAIR OF L/H AIRCONDITION DOOR INTERIOR AFT SIDE IAW EA 011-5200-01-A8164 AND EO MD11-5240-76587-A.  {MINOR)
